# SDR SWIA972340

- Difficulty date: February 8, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 33,824 hours, 41,203 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON DEPARTURE, OUTBOARD FLAPS.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW EMB 120 MM 27-50-00.  OPS CHECK AND LEAK CHECKED OK.  P/N ON 320300-1007, S/N ON 0522, S/N OFF 0316.
